Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 989640, 6 pages
http://dx.doi.org/10.1155/2014/989640
Research Article

Coefficient Bounds for Some Families of Starlike and Convex Functions of Reciprocal Order

1Department of Mathematics, Abdul Wali Khan University Mardan, Mardan, Khyber Pakhtunkhwa 23200, Pakistan
2School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia
3Department of Mathematics, Government College University, Faisalabad 38000, Pakistan

Received 31 May 2014; Revised 7 September 2014; Accepted 12 October 2014; Published 24 November 2014

Academic Editor: Minghe Sun

Copyright © 2014 Muhammad Arif et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Silverman, “Univalent functions with negative coefficients,” Proceedings of the American Mathematical Society, vol. 51, pp. 109–116, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Nunokawa, S. Owa, J. Nishiwaki, K. Kuroki, and T. Hayami, “Differential subordination and argumental property,” Computers & Mathematics with Applications, vol. 56, no. 10, pp. 193–217, 2008. View at Google Scholar
  3. J. W. Noonan and D. K. Thomas, “On the second Hankel determinant of areally mean p-valent functions,” Transactions of the American Mathematical Society, vol. 223, pp. 337–346, 1976. View at Google Scholar · View at MathSciNet
  4. M. Arif, K. I. Noor, and M. Raza, “Hankel determinant problem of a subclass of analytic functions,” Journal of Inequalities and Applications, vol. 2012, article 22, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Arif, K. I. Noor, M. Raza, and W. Haq, “Some properties of a generalized class of analytic functions related with Janowski functions,” Abstract and Applied Analysis, vol. 2012, Article ID 279843, 11 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. R. Ehrenborg, “The Hankel determinant of exponential polynomials,” The American Mathematical Monthly, vol. 107, no. 6, pp. 557–560, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. W. Layman, “The Hankel transform and some of its properties,” Journal of Integer Sequences, vol. 4, no. 1, pp. 1–11, 2001. View at Google Scholar
  8. A. Janteng, S. A. Halim, and M. Darus, “Hankel determinant for starlike and convex functions,” International Journal of Mathematical Analysis, vol. 1, no. 13, pp. 619–625, 2007. View at Google Scholar · View at MathSciNet
  9. K. O. Babalola, “On H3(1) Hankel determinant for some classes of univalent functions,” Inequality Theory and Applications, vol. 6, pp. 1–7, 2007. View at Google Scholar
  10. M. Raza and S. N. Malik, “Upper bound of the third Hankel determinant for a class of analytic functions related with lemniscate of Bernoulli,” Journal of Inequalities and Applications, vol. 2013, article 412, 2013. View at Publisher · View at Google Scholar · View at Scopus
  11. C. Pommerenke, Univalent Functions, Vandenhoeck & Ruprecht, Göttingen, Germany, 1975.
  12. F. R. Keogh and E. P. Merkes, “A coefficient inequality for certain classes of analytic functions,” Proceedings of the American Mathematical Society, vol. 20, pp. 8–12, 1969. View at Publisher · View at Google Scholar · View at MathSciNet
  13. U. Grenander and G. Szegö, Toeplitz Forms and Their Applications, California Monographs in Mathematical Sciences, University of California, Berkeley, Calif, USA, 1958. View at MathSciNet
  14. J. Nishiwaki and S. Owa, “Coefficient inequalities for starlike and convex functions of reciprocal order,” Electronic Journal of Mathematical Analysis and Applications, vol. 1, no. 2, pp. 212–216, 2013. View at Google Scholar